# SDR GTIA040570

- Difficulty date: June 7, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N828NK
- Make and model: Doug MD 83
- Aircraft serial: 49823
- System (JASC): 2565 · Escape Slide
- Part: Release Cable
- Condition: Misinstalled
- Location: Slide Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DTW - FOUND TAIL SLIDE COVER RELEASE CABLES NOT INSTALLED CORRECTLY.  INSTALLED TAIL SLIDE COVER RELEASE CABLES PROPERLY.  (M)
